Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Changing Luvox to Cymbalta Issues

asignor908aasignor908 Posts: 339
edited 06/11/2012 - 8:57 AM in Back Surgery and Neck Surgery
Hi All,

Just changed from 200mgs a day of Luvox which I've taken for over 10 years to Cymbalta. They did do a sort of quick wein down taking three days last 50mg dose of Luvox taken Sunday night and replaced it with 60 mgs a day of Cymbalta.

Last few days I have had a great deal of sweating and discomfort like a slight nerve pain under my skin. Also had some weird thoughts, although mental state generally better, but today swaeting, hot, cold feelings and nerve pain got worse for awhile. I am thinking now this may be Luvox withdrawel and I wondered if anyone had gone through anything like this.


Sign In or Register to comment.